# SDR ASAA2014051607835

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 27,504 hours, 8,627 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Part time: 10,641 hours, 12,809 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLUE MAINTENANCE LIGHT CAME ON DURING APU START.  APU DID START NORMALLY, GOOD VOLTS AND FREQUENCIES- STEADY BLUE APU BEN LIGHT.  ACFT GROUNDED.  ADDED 1.5 QTS TO APU.  FOUND FAULT CODE 49-91227 LOW OIL QTY OK FOR SERVICE IAW FIM 49-90 TASK 804 SEAM C.
